# SDR HEEA0012186

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3457 · Global Positioning System
- Part: Gps165
- Part number: 0110010600
- Condition: Defective
- Location: Cockpit
- Component: Garmin Intl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ENTER SWITCH BROKEN.
